MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 23X1-1/4 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 23X1-1/4 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305769
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Information (3190)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device lot #: the customer provided lot # 0183873.This does not match the catalog number provided.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that needle eclipse 23x1-1/4 rb had a safety mechanism failure.The following information was provided by the initial reporter: safety didnt engage properly.Needlestick injury caused by the safety not engaging properly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.

Brand Name
NEEDLE ECLIPSE 23X1-1/4 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11336184
Report Number8041187-2021-00100
Device Sequence Number13658997
Product Code FMI
UDI-Device Identifier00382903057696
UDI-Public00382903057696
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305769
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;